MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA NEO/PED TTS TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA NEO/PED TTS TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67P055
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One tracheostomy tube was received for evaluation in relation to the reported event.Evaluation of the device is currently in progress.Once the evaluation is complete, a follow-up report with evaluation results will be submitted.
 
Event or Problem Description
It was reported that there was an inflation issue with the cuff of the tracheostomy tube.There was no patient injury reported.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during this device history record review.A product sample was received for evaluation.Visual and functional testing were performed.Two (2) images were provided.One (1) sample was received in used conditions, without original packaging.After the whole cuff inflated, it was deflated and inflated 4 times, all the time the cuff inflated completely and symmetrically.The root cause of the reported issue could not be confirmed as the reported issue could not be replicated at the time of the device evaluation.No corrective actions were taken since the complaint was not confirmed.

Brand Name
BIVONA NEO/PED TTS TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13534690
Report Number3012307300-2022-03380
Device Sequence Number17153610
Product Code JOH
UDI-Device Identifier15021312006308
UDI-Public15021312006308
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2024
Device Model Number67P055
Device Catalogue Number67P055
Device Lot Number3853393
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown